MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM STRAIGHT TIP STEERABLE GU; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM STRAIGHT TIP STEERABLE GU; WIRE, GUIDE, CATHETER
Model Number M001508100
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Device Embedded In Tissue or Plaque (3165)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During emergent procedure to embolize an acute bleed, end of fathom wire broke off and remains in the body.Patient was dnr(do not resuscitate), it was felt to be more dangerous to attempt to retrieve the foreign object versus leaving it in the patient.

Brand Name
FATHOM STRAIGHT TIP STEERABLE GU
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key17059097
Report NumberMW5118134
Device Sequence Number6130318
Product Code DQX
UDI-Device Identifier08714729801023
UDI-Public08714729801023
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Model NumberM001508100
Device Lot Number31186223
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age89 YR
Patient SexFemale
Patient RaceWhite